# SDR UIEA2013041400217

- Difficulty date: April 14, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Warning Message
- Condition: False Activation
- Location: Prv
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PRV FAULT, PERFORMED AIR SUPPLY CONTROL SYSTEM TEST WITH NO FAULTS NOTED.
